Bumps under and around veins from MS Contin

Discussion in 'Morphine' started by MORPHEUS IV, Jan 31, 2006.

  1. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    Is there any way to get rid of the bumps under and around the veign caused by injecting Morphine Sulphate? Before you answer........great care was taken not to miss the veign, but it still seems to collect around and under the veign anyway if used regularly. Is this due to the veign not closing up right away? Great care was taken to close off the veign by adding pressure to the injection site immediately for about 5 minutes, although same syringe was used a few times (3 or 4) by the same person. However, when using brand new syringes every time, the bumps still formed. They are very solid and very hard to push the needle through, although one can still get a veign to register going through the bump. It is said to be non painful pushing through the mass, but it is of great concern to the user at this time. This is research for a friend.
     
  2. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,008
    Joined:
    Feb 1, 2005
    First off, it is vein - not veign. Secondly it sounds like your lab rat managed to collapse the vein in question. Your lab rat has a decision to make: Find another vein to collapse. Stop doing that and find a new hobby.

    One is intelligent. One is not. Please take the right course of action and let us know how it goes.
     
  3. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    The lab rat in question is no novice by any means, and the "vein" was not collapsed. If you look a little closer, you will read that you can still register the vein going through the mass. It has happened to 3 different veins, and he didn't miss the vein at any time. There have been several threads on this subject in other forums with no decent answers to date....including your answer. So, if anyone actually knows what is happening here, please reply. It has been a mystery so far why this happens since no vein collapse or misses have been reported. Try being a little more constructive with your answers please.
     
  4. Motorhead

    Motorhead Platinum Member & Advisor

    Reputation Points:
    988
    Messages:
    1,126
    Joined:
    Feb 22, 2005
    44 y/o from Canada
    The best answer that i can think of that is correct is that if you have to navigate your needle through 'masses' to hit a vein then something is wrong, and you should stop shooting that stuff. That truely is the best answer you will get on any forum in all of cyberspace.
     
  5. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006

    Thanks, but that really isn't an option at this point for him. Nothing else works now that he has graduated to Morphine. And orally, the bioavailability (only 40%) makes it impossible to get relief and not run out WAY too early.
     
  6. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,008
    Joined:
    Feb 1, 2005
    Does your friend have a medical condition that requires him to use narcotic analgesics I.V. for pain? Or is this a hobby of his? I ask so I might better formulate a response to his query.
     
  7. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    Yes, he has a legal reason for using it and has a prescription....ex-Pro football player. Permanent nerve damage and several broken bones including back. Sorry, should have mentioned that.
     
  8. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,008
    Joined:
    Feb 1, 2005
    Well then in that it is legally prescribed by his doctor, what does the doctor have to saw about these bumps? I have never heard of a doctor who suggested to their patient to use morphine sulfate I.V. before - even in advanced cancer. It is usually prescribed I.M. Perhaps your friend should seek out another doctor and get a second opinion.
     
  9. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    No one has seen the bumps so far......the doctor is his sports doctor whom he has known for 15 years. I think you get the point. This Doc doesn't exactly look him over from head to toe since the injuries are from years ago and permanent. You know how the Pro Sports Doctors are...........they were taught to keep the players on the field at any cost, especially 15 years ago before all this steroid crap started getting the whole world to take a closer look at sports.
     
  10. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    Besides, these "bumps" for lack of a better word, aren't all that big. They are about 1/4 inch long by 1/4 inch wide roughly. Its just a concern because they don't go away.
     
  11. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    This wasn't prescribed for IV at all, they are pills. But the pills stopped working after a few times, and he was used to taking all kinds of injections during his career. Might as well tell ya, there are several retired players who have the very same problem.
     
  12. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    669
    Joined:
    Jun 2, 2005
    The only possibility other than a major problem I can think of is it's lymph nodes. I don't even know if it's possible, it's just a theory but if the syringes you use aren't quite steril enough, mabey lymph nodes swell in attempt to filter the blood in that area? Don't take this theory very seriously, go see a damn doctor already, you can't get in trouble for it and they would most likely be the only one who could say for sure.
     
  13. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    7,008
    Joined:
    Feb 1, 2005
    From your description, which will require a physical exam by a physician to confirm and analyize, your friend has a fibroma caused by localized trauma from being punctured by a needle. Most fibroma are benign. However some can advance into sarcoma. Drag your friend to a doctor to have his checked out and monitored.
     
  14. MORPHEUS IV

    MORPHEUS IV Newbie

    Reputation Points:
    5
    Messages:
    25
    Joined:
    Jan 28, 2006
    Now, at least that sounds like a good posibility. BTW, one is starting to go away now, it has been about 2 weeks since it was used, he told me. I am just wondering if it is dried up blood? No discoloration at all though, just hard and knotty, and pretty small now.
     
  15. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    669
    Joined:
    Jun 2, 2005
    Although I'm not sure if these "little hard blood bumps" for lack of a better term can be caused by IVing drugs, but I know people who have them from sports etc. So far they are permanent, they have had them for years and years, so I have my doubts about that. Nagognog knows his shit, he could very well be right.
     
  16. ergoamide

    ergoamide Titanium Member

    Reputation Points:
    180
    Messages:
    235
    Joined:
    Dec 28, 2005
    from Australia
    I have had these bumps before, no sure what they were caused from but they went away a few weeks after injection and no it's totally gone. But i'd say get it checked out like nagagnong sed.
     
  17. kenrtkams

    kenrtkams Newbie

    Reputation Points:
    10
    Messages:
    9
    Joined:
    Dec 8, 2006
    from U.K.
    The bumps around your swiys veins are due to resin build up. All drugs which are cut cause this to some degree (usually a hardening of swiys regular vein. Must be something nasty somewhere (reminds me of people who used to dig the jelly or 'egg' type temazapam).